# SDR USAA2014031300008

- Difficulty date: March 10, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 39,628 hours, 22,998 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N53464015
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 VISIT, HONEYCOMB EXPOSED IN 3 AREAS OF AFT CARGO FLOOR PANEL 151ZG BETWEEN FRAME 53 TO FRAME 56 & BETWEEN Y1000 TO -Y1000.  REPLACED FLOOR PANEL 151ZG IAW AMM 53-42-14.
